Detail publikace

Representation of solutions to delayed linear discrete systems with constant coeffcients and with second-order differences

Originální název

Representation of solutions to delayed linear discrete systems with constant coeffcients and with second-order differences

Anglický název

Representation of solutions to delayed linear discrete systems with constant coeffcients and with second-order differences

Jazyk

en

Originální abstrakt

Linear higher-order delayed systems of discrete equations are considered. Representations of solutions are derived by means of new types of matrix functions of delayed type. Advantages over previous results are discussed with open problems for future research formulated.

Anglický abstrakt

Linear higher-order delayed systems of discrete equations are considered. Representations of solutions are derived by means of new types of matrix functions of delayed type. Advantages over previous results are discussed with open problems for future research formulated.

BibTex


@article{BUT163709,
  author="Josef {Diblík} and Kristýna {Mencáková}",
  title="Representation of solutions to delayed linear discrete systems with constant coeffcients and with second-order differences",
  annote="Linear higher-order delayed systems of discrete equations are considered.  Representations of solutions are derived by means of new types of matrix functions of delayed type. Advantages over previous results are discussed with open problems for future research formulated.",
  address="Elsevier",
  chapter="163709",
  doi="10.1016/j.aml.2020.106309",
  howpublished="print",
  institution="Elsevier",
  number="106309",
  volume="105",
  year="2020",
  month="july",
  pages="1--7",
  publisher="Elsevier",
  type="journal article in Scopus"
}